# SDR 97ZZZX2000

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2663Y
- Make and model: Cessna 550
- Aircraft serial: 5500602
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Motor Assy
- Part number: 302EX
- Condition: Intermittent
- Location: Anti Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED ANTI-SKID HYDRAULIC POWER PACK ASSY.  AFTER 29.8 HRS OF USAGE, THE MOTOR BECAME INTERMITTENT.  SUSPECT A LOOSE CONNECTION WITHIN THE MOTOR ASSY.  THIS WAS A REPAIRED ANTI-SKID HYDRAULIC POWER PACK PROVIDED BY THE MANUFACTURER.  REMOVED AND REPLACED THE ANTI-SKID MOTOR P/N 30-2.
